Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the formal solution of dual integral equations


Author: R. K. Saxena
Journal: Proc. Amer. Math. Soc. 18 (1967), 1-8
MSC: Primary 44.50; Secondary 45.33
DOI: https://doi.org/10.1090/S0002-9939-1967-0204996-3
MathSciNet review: 0204996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.50, 45.33

Retrieve articles in all journals with MSC: 44.50, 45.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204996-3
Article copyright: © Copyright 1967 American Mathematical Society